# SDR 02FDEA00328

- Difficulty date: May 10, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-200
- Aircraft serial: 22931
- Aircraft time: 25,766 hours, 14,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554588
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 321 SKIN CHAFED AT SKIN LAP STR 19 RT, BS 720D+13.  R&R SKIN PER SRM 53-30-3   FIG 14.
